# SDR HNAA2018110800278

- Difficulty date: November 6, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 43,252 hours, 39,817 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  648     23-60  1699793  06NOV18  ROC  CLOSE
      POSSIBLE LIGHTING STRIKE.
                                          25549    00 PCS
FACT  06NOV18  13:26  ROC
            PERFORMED LIGHTING STRIKE INSPECTION I/A/W AMM
            05-50-01. NO DEFECTS NOTED OTHER THAN THE STATIC
            DISCHARGER SEE NEXT PAGE FOR CDL. -PCS-
